2017
1. Ю. Ю. Багдерина, “Рациональные интегралы второй степени двумерных уравнений геодезических”, Сиб. электрон. матем. изв., 14 (2017), 33–40  mathnet  crossref
2. Ю. Ю. Багдерина, “Уравнения Бесселя высоких порядков, интегрируемые в элементарных функциях”, Дифференциальные уравнения. Математическая физика, Итоги науки и техн. Сер. Соврем. мат. и ее прил. Темат. обз., 140, ВИНИТИ РАН, М., 2017, 3–17  mathnet

   2016
3. Ю. Ю. Багдерина, “Групповая классификация ОДУ второго порядка проективного типа”, Сиб. журн. индустр. матем., 19:1 (2016), 37–51  mathnet (цит.: 1)  crossref  mathscinet  elib; Yu. Yu. Bagderina, “Group classification of projective type second-order ordinary differential equations”, Journal of Applied and Industrial Mathematics, 10:1 (2016), 37–50  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
4. Yu. Yu. Bagderina, “Invariants of a family of scalar second-order ordinary differential equations for Lie symmetries and first integrals”, Journal Physics A: Mathematical and Theoretical, 49:15 (2016), 155202 , 32 pp.  crossref  mathscinet  zmath  isi  scopus

   2015
5. Ю. Ю. Багдерина, “Эквивалентность обыкновенных дифференциальных уравнений второго порядка уравнениям Пенлеве”, ТМФ, 182:2 (2015), 256–276  mathnet (цит.: 2)  crossref  mathscinet (цит.: 1)  adsnasa  elib (цит.: 1); Yu. Yu. Bagderina, “Equivalence of second-order ordinary differential equations to Painlevé equations”, Theoret. and Math. Phys., 182:2 (2015), 211–230  crossref  mathscinet  isi (cited: 2)  scopus (cited: 5)
6. Ю. Ю. Багдерина, “Эквивалентность ОДУ второго порядка уравнениям типа первого уравнения Пенлеве”, Уфимск. матем. журн., 7:1 (2015), 19–30  mathnet  mathscinet  elib; Yu. Yu. Bagderina, “Equivalence of second-order ODEs to equations of first Painlevé equation type”, Ufa Math. Journal, 7:1 (2015), 19–30  crossref  mathscinet  isi (cited: 1)  scopus
7. Yu. Yu. Bagderina, N. N. Tarkhanov, “Solution of the equivalence problem for the third Painlevé equation”, Journal of Mathematical Physics, 56:1 (2015), 013507 , 15 pp.  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 2)

   2014
8. Yu. Yu. Bagderina, “Symmetries and invariants of the systems of two linear second-order ordinary differential equations”, Communications in Nonlinear Science and Numerical Simulation, 19:10 (2014), 3513–3522  crossref  mathscinet  isi  scopus (cited: 1)
9. Yu. Yu. Bagderina, “Differential invariants and first integrals of the system of two linear second-order ordinary differential equations”, Progress in Applied Mathematics, 7:1 (2014), 20–35  crossref  mathscinet
10. Yu. Yu. Bagderina, N. N. Tarkhanov, “Differential invariants of a class of Lagrangian systems with two degrees of freedom”, Journal of Mathematical Analysis and Applcations, 410:2 (2014), 733–749  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2013
11. Yu. Yu. Bagderina, “Invariants of a family of scalar second-order ordinary differential equations”, Journal Physics A: Mathematical and Theoretical, 46:29 (2013), 295201 , 36 pp.  crossref  mathscinet (cited: 1)  zmath  isi (cited: 5)  scopus (cited: 7)
12. Ю. Ю. Багдерина, “Дифференциальные инварианты системы уравнений Эйлера-Лагранжа с двумя степенями свободы”, Наноструктуры. Математическая физика и моделирование, 8:2 (2013), 5–14 http://www.nano-journal.ru/images/2/2a/6_pdfsam_Nano14.pdf

   2012
13. Ю. Ю. Багдерина, “Отделимость уравнения в системе двух обыкновенных дифференциальных уравнений второго порядка”, Уфимск. матем. журн., 4:2 (2012), 13–27  mathnet  mathscinet

   2011
14. Yu. Yu. Bagderina, “Equivalence of linear systems of two second-order ordinary differential equations”, Progress in Applied Mathematics, 1:1 (2011), 106–121  crossref

   2010
15. Yu. Yu. Bagderina, “Linearization criteria for a system of two second-order ordinary differential equations”, Journal Physics A: Mathematical and Theoretical, 43:46 (2010), 465201 , 14 pp.  crossref  mathscinet (cited: 3)  zmath  isi (cited: 9)  scopus (cited: 12)

   2009
16. Ю. Ю. Багдерина, “Три серии инвариантных многообразий уравнения Савады–Котеры”, Функц. анализ и его прил., 43:4 (2009), 87–90  mathnet (цит.: 2)  crossref  mathscinet (цит.: 1)  zmath; Yu. Yu. Bagderina, “Three Series of Invariant Manifolds of the Sawada–Kotera Equation”, Funct. Anal. Appl., 43:4 (2009), 312–315  crossref  mathscinet  zmath  isi
17. Yu. Yu. Bagderina, “A new family of evolution water-wave equations possessing two-soliton solutions”, Physics Letters A, 373:47 (2009), 4322–4327  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
18. Yu. Yu. Bagderina, “Invariants of a family of third-order ordinary differential equations”, Journal Physics A: Mathematical and Theoretical, 42:8 (2009), 085204 , 21 pp.  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)

   2008
19. Yu. Yu. Bagderina, “Equivalence of third-order ordinary differential equations to Chazy equations I-XIII”, Studies in Applied Mathematics, 120:3 (2008), 293–332  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  scopus (cited: 3)
20. Ю. Ю. Багдерина, “Рациональные решения эволюционных уравнений пятого порядка для описания волн на воде”, Прикладная математика и механика, 72:2 (2008), 288–301  mathscinet  zmath; Yu. Yu. Bagderina, “Rational solutions of fifth-order evolutionary equations for describing waves on water”, Journal of Applied Mathematics and Mechanics, 72:2 (2008), 180–191  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 4)

   2007
21. Ю. Ю. Багдерина, “Эквивалентность обыкновенных дифференциальных уравнений $y''=R(x,y)y'^2+2Q(x,y)y'+P(x,y)$”, Дифференц. уравнения, 43:5 (2007), 581–589  mathscinet (цит.: 3)  zmath; Yu. Yu. Bagderina, “Equivalence of ordinary differential equations $y''=R(x,y)y'^2+2Q(x,y)y'+P(x,y)$”, Differential Equations, 43:5 (2007), 595–604  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7)

   2006
22. Л. А. Калякин, Ю. Ю. Багдерина, “Асимптотика решения усреднëнных уравнений для системы связанных осцилляторов”, Фундамент. и прикл. матем., 12:6 (2006), 99–113  mathnet (цит.: 1)  mathscinet (цит.: 1)  zmath  elib; L. A. Kalyakin, Yu. Yu. Bagderina, “Asymptotics for the solution of averaged equations for the system of coupled oscillators”, J. Math. Sci., 151:1 (2008), 2699–2709  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 1)
23. Ю. Ю. Багдерина, “Интегрируемые уравнения главного резонанса”, Матем. заметки, 80:3 (2006), 465–468  mathnet (цит.: 3)  crossref  mathscinet (цит.: 4)  zmath; Yu. Yu. Bagderina, “Integrable main resonance equations”, Math. Notes, 80:3 (2006), 442–446  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2005
24. Ю. Ю. Багдерина, Р. К. Газизов, “Приближенно инвариантные решения дифференциальных уравнений с малым параметром”, Дифференц. уравнения, 41:3 (2005), 347–355  mathnet  mathscinet; Yu. Yu. Bagderina, R. K. Gazizov, “Approximately Invariant Solutions of Differential Equations with a Small Parameter”, Differential Equations, 41:3 (2005), 364–372  crossref  mathscinet
25. Л. А. Калякин, Ю. Ю. Багдерина, “Асимптотика ограниченных на бесконечности решений уравнений квадратичного главного резонанса”, Матем. заметки, 78:1 (2005), 85–97  mathnet (цит.: 3)  crossref  mathscinet (цит.: 1)  zmath  elib (цит.: 2); L. A. Kalyakin, Yu. Yu. Bagderina, “Asymptotics of Bounded-at-Infinity Solutions of the Principal Resonance Equation”, Math. Notes, 78:1 (2005), 76–87  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)
26. Ю. Ю. Багдерина, “Симметрии фактор-систем”, Сиб. матем. журн., 46:2 (2005), 290–298  mathnet  mathscinet  zmath; Yu. Yu. Bagderina, “Symmetries of factor systems”, Siberian Math. J., 46:2 (2005), 226–232  crossref  mathscinet  zmath  isi
27. Ю. Ю. Багдерина, А. П. Чупахин, “Инвариантные и частично инвариантные решения уравнений Грина-Нагди”, Прикладная механика и техническая физика, 46:6 (2005), 26–35  mathscinet (цит.: 3)  zmath; Yu. Yu. Bagderina, A. P. Chupakhin, “Invariant and Partially Invariant Solutions of the Green-Naghdi Equations”, Journal of Applied Mechanics and Technical Physics, 46:6 (2005), 791–799  crossref  mathscinet  zmath  scopus (cited: 4)

   2004
28. Yu. Yu. Bagderina, R. K. Gazizov, “Invariant representation and symmetry reduction for differential equations with a small parameter”, Communications in Nonlinear Science and Numerical Simulation, 9:1 (2004), 3–11  crossref  mathscinet  zmath  scopus (cited: 1)

   2003
29. Yu. Yu. Bagderina, “Approximate Lie group analysis and solutions of 2D nonlinear diffusion-convection equations”, Journal Physics A: Mathematical and General, 36:3 (2003), 753–764  crossref  mathscinet  zmath  isi  scopus
30. Yu. Yu. Bagderina, “Invariants of multi-parameter approximate transformation groups”, Journal of Mathematical Analysis and Applcations, 281:2 (2003), 539–551  crossref  mathscinet  zmath  isi  scopus

   2002
31. Yu. Yu. Bagderina, “Solution of ordinary differential equations with a large Lie symmetry group”, Nonlinear Dynamics, 30:3 (2002), 287–294  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)